# SDR AWXA0000617

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6552B942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM TOP FLANGE CRACKED AT FASTENER HOLE IN MAIN CABIN FS 540 RBL 1.  REMOVED AND REPLACED FLOORBEAM CAP IAW 737 SRM 51-10-1 AND SRM 51-40-3.
